# SDR YENA20110610268

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 14,804 hours, 9,003 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1008 JFK-BOS, CREW DECLARED EMERGENCY DURING APPROACH AT APPROX 3,000 FEET DUE TO SLAT FAIL EICAS MSG.  QRH PROCEDURE WAS ACCOMPLISHED.  TECHNICIAN C/W TASK 27-80-00 AND RESET SF ACE INHIBITS.  RAN FLAPS/SLATS AND MESSAGE CLEARED.  OPS CHECK GOOD.
